# SDR UALA2009082002556

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 72,735 hours, 11,872 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: S231T1011
- Part serial: 345
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTITUDE DISAGREE, RTFL.  CHECKED F/O SIDE WITH CASTLEBERRY AND VERIFIED FLUCTUATION.  REPLACED RT AIR DATA COMPUTER AND RE-TESTED.  SYSTEM CHECKED OK WITH CASTLEBERRY.  NEEDS CHECK CONFIRMATION WITH LAVERSAB TESTER.  CHECKED ADC'S FOR FAULTS.  ACCOMPLISHED ADC INSPECTION-CHECK AND ACCOMPLISHED ADC'S ADJUSTMENT-TEST.  ALL NORMAL.  REPLACED F/O ALTIMETER.  TESTED GOOD WITH LAVERSAB TESTER.
